# SDR BJNA040502

- Difficulty date: May 3, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 654485112
- Condition: Leaking
- Location: Nr 4 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLT CREW NOTICED HYD SYSTEM-A QUANTITY LOSS.  A/C RETURNED TO MFE & MADE UNEVENTFUL OVERWEIGHT LANDING.  B AND STANDBY HYD SYS NOT AFFECTED.  MX DISCOVERED FLUID LEAKING FROM SHAFT SEALS ON NR 4 SPOILER ACTUATOR.  SPOILER ACTUATORS ARE UNDER A-SYS HYD PRESS WHEN IN DOWN POSITION.  FLUID LOSS FROM NR 4 SPOILER ACTUATOR DEPLETED A-SYS HYD FLUID.  MX R & R NR 4 GROUND SPOILER ACTUATOR.  DURING OPS CHECKS OF HYD SYS, IT WAS ALSO DISCOVERED THAT NR 2 HYD EDP WOULD NOT DEVELOP PRESSURE & WAS R & R.  AS A PRECAUTION THE A-SYS HYD FILTERS WERE REPLACED.  OPS & LEAK CHECKS COMPLETED IAW BOEING MM 27-62-72.  A/C WAS RETURNED TO SERVICE AFTER OVERWEIGHT LANDING INSPECTION.  (M)
